# SDR AALA202404162230

- Difficulty date: December 21, 2023
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5713010920300
- Condition: Cracked
- Location: Frm  36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE PRESSURE DECK MEMBRANE FASTENER HOLE FOR CORNER FITTING  CRACKED AT FR 36 AND -Y1292 PLUS 1.5 INCHES. REPLACED CORNER FITTING PER EA 350328.
